# SDR IPXA2022120888818

- Difficulty date: December 6, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 24,998 hours, 15,285 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Accumulator
- Condition: Inoperative
- Location: Mlg Brake Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKE ACCUMULATOR WILL NOT HOLD PRESSURE. BLEEDS DOWN SIGNIFICANTLY BELOW GREEN BANS MINUTES AFTER CHARGING WITH PARKING BRAKE APPLIED. PRESS CHRG WITHIN LIMITS PER AMM 32-45-00-501, DEFERRED PER MEL 32-42-08, M797134, DMP C/W PER MEL 32-42-08.TECH RECOMMENDS R&R SYS BRAKE ACCU PRESS TRANSMITTER IAW A300 AMM 32-74-22-401 LEAK AND OPS CK GOOD.
